# SDR SWAA2022013158140

- Difficulty date: January 4, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-005; VERT STAB STA1016; LBL11; 5' ABOVE VERT STAB L/H ATTACH FTG; LATERAL SUPPORT CHANNEL CRACKED AT STRAIN RELIEF CUTOUT. ; / [01] REMOVED VERTICAL STAB LATERAL SUPPORT CHANNEL STA 1016 IAW SRM 51-40-02; [02] VERIFIED NEW PART TO BE MPN: 176A3101U26 ATAG: WN8100 IAW AIPC 55-33-11-02A ITEM 45.; [03] LOCATED AND DRILLED NEW PART IAW SRM 51-10-05; [04] VERIFIED STEPS 1;2 AND3 OK TO INSTALL; [05] INSTALLED VERTICAL STAB LATERAL SUPPORT CHANNEL STA 1016 LBL11 IAW SRM 51-40-02; [06] APPLIED CIC TO NEW PART IAW 51-21-91-620-802; [07] REMOVED AND REPLACED VERTICAL STAB LATERAL SUPPORT CHANNEL STA 1016 LBL11 IAW SRM 51-40-02 AND AIPC 55-33-11-02A; [08] VERIFIED STEP 7 AUDIT CW
